# SDR CA000714030

- Difficulty date: June 16, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 13,838 hours
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: MA3PA
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN)  CARBURETOR REPLACED - MALADJUSTED.
